# SDR AWXA200300460

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 16,425 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,508 hours, 2,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT FORWARD EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-38-400.
